On the singular nerve of the moduli space of compact Riemann surfaces

Grzegorz Gromadzki

Abstract

The singular locus of the moduli space of compact Riemann surfaces of a given genus is known to be the union of certain canonical subsets which can be more easily understood than the whole singular locus itself. However, in order to obtain a global picture (not only a local one) via a description of the glueing, and so to understand the singular locus, the essential issue is to understand the intersection behaviour of these subsets. We study it by means of the nerve of this decomposition, which is a simplicial complex whose geometrical and homological dimensions we investigate.
Author Grzegorz Gromadzki (FMPI / IM)
Grzegorz Gromadzki,,
- Institute of Mathematics
Journal seriesFundamenta Mathematicae, ISSN 0016-2736, (A 20 pkt)
Issue year2019
Vol245
Pages127-148
Publication size in sheets1.05
Keywords in EnglishRiemann surface, moduli space of Riemann surfaces, singular locus, automorphisms of Riemann surface, Fuchsian groups, Riemann uniformization theorem
ASJC Classification2602 Algebra and Number Theory
DOIDOI:10.4064/fm469-7-2018
URL https://www.impan.pl/shop/en/publication/transaction/download/product/112548
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 24-07-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2016 = 1.06; WoS Impact Factor: 2017 = 0.561 (2) - 2017=0.614 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back